# SDR SWAA2015011235657

- Difficulty date: November 11, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 38,453 hours, 25,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDE WALL SUPPORT CORRODED BETWEEN BS 727 TO 807, LBL 21.  REPAIRED SUPPORT IAW SRM.
